# SDR DL76L991281

- Difficulty date: June 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N191DN
- Make and model: Boeing 767332
- Aircraft serial: 28448
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Dirty
- Location: Galley
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANTS REPORTED SMOKE SMELL IN MID GALLEY AFTER ARRIVAL AT GATE.  EXAMINED THE OVENS IN MID GALLEY AND CLEANED ACCORDINGLY.  ALSO, CHECKED CEILING PANELS AROUND GALLEY, NO EVIDENCE OF BURNING OR SMOKE SMELL OBSERVED.
